MAUDE Adverse Event Report: ARTHREX, INC. DISTAL CLAVICLE PLATE, 8 HOLE, RIGHT, SS; PLATE, FIXATION, BONE

ARTHREX, INC. DISTAL CLAVICLE PLATE, 8 HOLE, RIGHT, SS; PLATE, FIXATION, BONE
Model Number DISTAL CLAVICLE PLATE, 8 HOLE, RIGHT, SS
Health Effect - Clinical Code No Code Available (3191)
Date of Event 01/22/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Complaint confirmed, the plate was found to be broken in half.The device was evaluated and appears to meet dimensional and material specifications.The most likely cause is a an external mechanical load applied to the device post-surgery.
 
Event or Problem Description
It was reported that the plate broke in half few days after the surgery.Update 25-feb-2019: we received x-rays of the first and second surgery.X-rays taken on (b)(6) 2018 show fracture of clavicula, x-rays after initial surgery taken on (b)(6) 2018 show that plate is intact.Revision surgery was performed on (b)(6) 2019, final x-rays taken on (b)(6) 2019 show that plate from revision surgery is intact.No further information have been made available by reporter.

Brand Name
DISTAL CLAVICLE PLATE, 8 HOLE, RIGHT, SS
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key8427925
Report Number1220246-2019-00961
Device Sequence Number239959
Product Code HRS
UDI-Device Identifier00888867027534
UDI-Public00888867027534
Combination Product (Y/N)N
Initial Reporter CountryEI
PMA/510(K) Number
K143139
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberDISTAL CLAVICLE PLATE, 8 HOLE, RIGHT, SS
Device Catalogue NumberAR-2657DR
Device Lot Number5261545
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/08/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/25/2019
Initial Report FDA Received Date03/18/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;